# SDR 2005FA0000224

- Difficulty date: February 15, 2005
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N45RX
- Make and model: Bell 407
- Aircraft serial: 53412
- Engine: Allsn 250C47B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bolt
- Part number: NAS66039D
- Condition: Misinstalled
- Location: Dual Control
- Part time: 1,064 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT MAX POS OF THROT (POWER LEVER ANGLE) COULD NOT BE OBTAINED USING NML ADJ  PROC.  FOUND COPILOT THROTTLE LINKAGE WAS FOULING ON COLLECT ELBOW (PN 206-001-203-101).  LINKAGE IS ATTACHED TO COL THROTTLE LEVER WITH (NAS6603-9D) BOLT INSTALLED W/HEAD FACING FWD.  DUE TO INSTALL OF AIR COMM BLEED AIR HTR KIT (PN 407H-200M12 STC:SR00221DE) BOLT HAD BEEN TURNED AROUND W/HEAD FACING AFT.  INSTR CALLS TO REPLACE FACTORY BOLT (NAS6603-9D) W/SHORTER BOLT (NAS6603-8D), NOT INSTALLED ON THIS AC.  FOUND THAT BOLT (NAS6603-8D) ALSO FOULS IF WASHER/COTTER PIN ARE INSTALLED INCORRECTLY.  ONLY FLIGHT FADEC FAILURE WOULD PILOT MOVE THROT PAST (FLIGHT) DETENT POS, USING MAX THROT RANGE.  AC TO BE CHECKED FOR COMPLIANCE.
